MathSciNet Relay Station
MathSciNet bibliographic data
MR2889426 91A23 (49N70 60H10 91A80 91G10 93E20)
Wang, Guangchen; Yu, Zhiyong A partial information non-zero sum differential game of backward stochastic differential equations with applications. Automatica J. IFAC 48 (2012), no. 2, 342–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement